Titel: On the stability of evolution Galerkin schemes applied to a two-dimensional wave equation system
Sprache: Englisch
Autor/Autorin: Medviďová-Lukáčová, Mária 
Warnecke, Gerald 
Zahaykah, Yousef 
Schlagwörter: hyperbolic systems; wave equation; evolution Galerkin schemes; discrete Fourier transformation; amplification matrix; CFL condition
Erscheinungs­datum: Mär-2006
Quellenangabe: SIAM Journal on Numerical Analysis
Zusammenfassung (englisch): 
The subject of the paper is the analysis of stability of the evolution Galerkin (EG) methods for the two-dimensional wave equation system. We apply von Neumann analysis and use the Fourier transformation to estimate the stability limits of both the first and the second order EG methods.
URI: http://tubdok.tub.tuhh.de/handle/11420/235
DOI: 10.15480/882.233
Institut: Mathematik E-10 
Dokumenttyp: Artikel/Aufsatz
Lizenz: Unter Copyright Unter Copyright
Teil der Schriftenreihe: Preprints des Institutes für Mathematik 
Bandangabe: 98
Enthalten in den Sammlungen:Publications with fulltext

Dateien zu dieser Ressource:
Datei Beschreibung GrößeFormat
rep98.pdf11,24 MBAdobe PDFÖffnen/Anzeigen
Miniaturbild
Zur Langanzeige

Seitenansichten

398
Letzte Woche
1
Letzten Monat
8
checked on 01.10.2022

Download(s)

326
checked on 01.10.2022

Google ScholarTM

Prüfe

Feedback zu diesem Datensatz

Diesen Datensatz zitieren

Export

Alle Ressourcen in diesem Repository sind urheberrechtlich geschützt.